MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC AURA XP LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC AURA XP LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-8118D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during preparation for a prostate procedure the console displayed error 40.The console was rebooted completely and error 42 was displayed.The error could not be resolved and the procedure was aborted.No patient outcome information was provided.

Brand Name
AURA XP LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC
3070 orchard drive
san jose CA 95134
MDR Report Key8478121
Report Number2937094-2019-60441
Device Sequence Number1633944
Product Code GEX
UDI-Device Identifier00878953001678
UDI-Public00878953001678
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K951034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0010-8118D
Device Catalogue Number0010-8118D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;